# SDR ZW0A0102401

- Difficulty date: May 29, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- Aircraft time: 15,761 hours, 2,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS WERE INOPERATIVE FROM 16AC TO 18AC, 16HJ TO 22HJ, AND LAVATORY J.  SECURED LOOSE WIRING AND REPLACED LAMPS AT 17AC AND 16HJ.  CHECK-C 10-25-00 LAX.
